Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article
Altman, Allen B.; Kleiman, Steven L.
Joins of schemes, linear projections. Compositio Mathematica, 31 no. 3 (1975), p. 309-343
Full text djvu | pdf | Reviews MR 396560 | Zbl 0337.14004 | 2 citations in Numdam

stable URL: http://www.numdam.org/item?id=CM_1975__31_3_309_0

Bibliography

[1] A. Altman and S. Kleiman: A Divisorial Cycle Acquiring an Embedded Component under a Flat Specialization (to appear).
Numdam |  Zbl 0319.14001
[2] C. Chevalley: Les classes d'équivalence rationnelle (I et II). Séminaire C. Chevalley, 2e Année: 1958, Anneaux de Chow et Applications, exp 2, 14 pp and exp 3, 18 pp, Secrétariat Mathématique, Paris, 134 pp (mimeographed).
Numdam |  MR 110704 |  Zbl 0098.13101
[3] W.L. Chow: On Equivalence Classes of Cycles in an Algebraic Variety. Annals of Mathematics v. 64 (1956) 450-479.  MR 82173 |  Zbl 0073.37304
[4] A. Grothendieck and J. Dieudonné: Eléments de Géometrie Algébrique I Springer-Verlag (1971) (cited EGA I).  Zbl 0203.23301
[5] A. Grothendieck and J. Dieudonné: Eléments de Géométrie Algébrique. Publ. Math. No. 8, IHES, (1961) (cited EGA II).
Numdam
[6] A. Holme: Embedding-obstruction for algebraic varieties I. University of Bergen, Norway, Preprint No. 1.
[7] N. Katz: Etude cohomologique des pinceaux de Lefschetz, Expose XVIII, SGA 7 II. Lecture Notes in Math No. 340, Springer-Verlag (1973) especially Sec. 3.1, p. 267.  Zbl 0284.14007
[8] S. Kleiman: Geometry on Grassmannians and Applications to Splitting Bundles and Smoothing Cycles. Publ. Math. No. 36, IHES, (1969) pp. 281-298.
Numdam |  MR 265371 |  Zbl 0208.48501
[9] A. Lascu and D. Scott: An Algebraic Correspondence with Applications to Projective Bundles and Blowing-Up Chern Classes. (to appear in Annali di Matematica, Pura ed Applicata).  MR 360583 |  Zbl 0296.14009
[10] J. Roberts: Chow's Moving Lemma. Algebraic Geometry, Oslo 1970, Wolters-Noordhoff Publishing. Groningen, (1972) 89-96.  MR 382269
[11] P. Samuel: Rational Equivalence of Arbitrary Cycles. American Journal of Mathematics, v 78 (1956) 383-400.  MR 95845 |  Zbl 0075.16002
Copyright Cellule MathDoc 2014 | Credit | Site Map